Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some special boundary problems in the theory of harmonic functions


Author: T. H. Gronwall
Journal: Bull. Amer. Math. Soc. 19 (1913), 227-233
DOI: https://doi.org/10.1090/S0002-9904-1913-02331-0
MathSciNet review: 1559328
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02331-0

American Mathematical Society